# SDR 2006UALA01993

- Difficulty date: October 15, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 33,734 hours, 12,379 cycles
- Engine: Pwa PW2037
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

FOUND UPPER EICAS BLANKED OUT ON TAXI.  ALTN EFI NO HELP.  ACCOMPLISHED BITE TEST ON LEFT AND RIGHT EICAS - CHECKED OKAY.  RESTARTED NR 1 ENGINE AND PERFORMED POWER TRANSFER CHECKS - NO PROBLEMS NOTED.
